# SDR R61A201504130253

- Difficulty date: April 13, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,745 hours, 20,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: CDSP220011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE GALLEY MATTING SURFACES ARE CORRODED.  MAINTENANCE R & R AFT GALLEY TRIM STRIPS IAW CMM 25-33-55. REF CONTINUATION CARDS VP-011295-2015/163 C1 FOR WORK ACCOMPLISHED. CDSP2200-11 TRIM. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
